Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have irregular period, have dark brown blood flow. Taking meprate. What is going on?

good evening mam, iam 20 years old, iam un married.. iam suffering with irregular periods.. i got the period on dec 24th.. until now i did not get the my doctor suggested me to take meprate for 5days.. medication has been completed on 17th feb ..from 18th feb i have experienced dark brown blood flow .. it was just spotting.. it has continued till today.. i.e for 3 days... what is the reason.. please help me.. thanking you
Asked On : Sat, 23 Feb 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
good evening ,
in my opinion you should get an ultrasonography of uterus and adnexae with full urinary bladder to rule out poly cystic ovarian disease or any other cause.A thyroid profile should also be checked.this is all to make the diagnosis first.then only treatment should be carried out according to the disease.please mention any history of weight gain.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor